# SDR ASOA201101854

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 18,046 hours, 16,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BY MAIN DOOR COVER MISSING.  R & R EMERGENCY FLOOR LEVEL LIGHTING COVER IAW AMM 33-51-19. OPS CHECK GOOD.
